# SDR 2001UALA00658

- Difficulty date: May 7, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 39,347 hours, 14,856 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299B
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEADING EDGE LIGHT ON AND EICAS L/E SLAT DISAGREE MESSAGE.  *S/D*  LEADING EDGE SLAT ROTARY ACTUATOR NR 2 FAILED, WHICH CAUSED THE SLAT SYSTEM TO LOCKOUT AND ILLUMINATE THE DISAGREE LIGHT AND MESSAGE.  REPLACED ACTUATOR NR 2, 3 AND 10 DUE TO OVERLOAD INDICATORS POPPED.
